Optimal Reaction Coordinates

Banushkina, PV and Krivov, SV orcid.org/0000-0002-3493-0068 (2016) Optimal Reaction Coordinates. Wiley Interdisciplinary Reviews: Computational Molecular Science, 6 (6). pp. 748-763. ISSN 1759-0876



Copyright, Publisher and Additional Information: © 2016 John Wiley & Sons, Ltd. This is the peer reviewed version of the following article: Banushkina, P. V. and Krivov, S. V. (2016), Optimal reaction coordinates. WIREs Comput Mol Sci. doi: 10.1002/wcms.1276 which has been published in final form at http://dx.doi.org/10.1002/wcms.1276. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 12 July 2016
  • Published (online): 10 August 2016
  • Published: November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Biological Sciences (Leeds)
The University of Leeds > Faculty of Biological Sciences (Leeds) > School of Molecular and Cellular Biology (Leeds) > Biological Dynamics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jul 2016 09:24
Last Modified: 11 Aug 2017 21:47
Published Version: http://dx.doi.org/10.1002/wcms.1276
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/wcms.1276